# SDR IPXA2018030126988

- Difficulty date: February 26, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 102,336 hours, 17,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B0627140
- Condition: Corroded
- Location: Bs 1920-1970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4,  CORRIOSION DAMAGE ON BULK CARGO FLOOR SUPPORT AT BS 1920 - 1970, RBL 55.  REPAIRED IAW SRID 3-4131002048 AND EO B747-5320-67599-A.
